Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

22 year old having hair fall. Taken mimixidil. Do I need to take alternate medication?

hi, i am 22 years old. i am having hair fall problems from the age of 16. recently i used truegain(mimixidil 5%). i took 3 doses. then my hair started to grow up to a satisfactory level. then i stopped taking it. now my hair which were grown due to the medication is started to fall again in a higher rate. what should i don now. should i again started to use my previous medication? or any modification in treatment??
Asked On : Tue, 3 Jul 2012
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi..dear shamim...,
Thanks for choosing HCM..,
Yes....again U start same treatment...,
But adding Tab...Biotin....H-vit...for 2 months..,
Take plenty of leafy vegetables and fruits..,
Answered: Sat, 21 Jul 2012
I find this answer helpful
  User's Response
Hi shamim,
What you experience now is probably telogeneffluvium.You can restart using the same medication as twice daily application continue using it for atleast 6months for best results.You can add T.Essvit thrice daily for 2 months along with C.Zincofer by night for 2 months.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor